# SDR SIMA20120826005

- Difficulty date: August 26, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 24,648 hours, 18,077 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3661,  CREW REPORTED THE LANDING GEAR DID NOT RETRACT AFTER TAKE OFF.  ELECTED TO RETURN TO DEPARTURE AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED GENERAL VISUAL INSPECTION OF LANDING GEAR AUXILARY ASST VALVE AND BYPASS VALVES AND BYPASS VALVES.  NO VISUAL DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
